# SDR SIMA2019062619005

- Difficulty date: June 19, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14540752603
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LIFTING AND LOWERING MECHANISM FWD SUPPORT BRACKET IS CRACKED.-C/A-REMOVED AND REPLACED BAGGAGE DOOR LIFTING AND LOWER SUPPORT BRACKET IAW SRM 51-40-02.
